I got prescribed Soma 325mg for a muscle spasm and Valuim for anxiety..But someone told me they are both muscle relaxers.Are they the same ingredients and act the same?? :eek:
17 Aug 2008
No, they are not the same. They both will make you sleepy. However, valium is for anxiety, solely. I'm sure there are some docs out there that prescribe it to help people sleep. Soma's are muscle relaxers, and they will make your muscles relax and make you sleepy. If I were you, I would not take them at the same time until you are at home and see how you are going to react to them. You could just not take the valium unless you are feeling a panic attack coming on. Then you won't have to worry about being too sleepy.
29 May 2009
no, and yes. both drugs are widely used to treat many different problems. mostley soma is used for relaxation of your muscles in your body. and valium can be used for many things. like alcohol withdrawl, muscle spasm,anxiety,many others. the valium will relax your mind so you have a relaxed body and mind.and they do not have same compounds. just take it easy. u b fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have several conditions resolved by taking valium. 5-10 mgs on & off for 15 years. All of a sudden, my pain Dr. and reg Dr's offices will ...
2 answers • 20 Jan 2010
I have a trap muscle spasm has been like that for nine days. I am a hairstylist working twelve hour?
... shifts. I finally went to doc and she tossed me soma samples, but didnt mention side effects or risks. Some help? Am a little afraid to take it!
3 answers • 20 Apr 2011
... Someone that knows. Please. Is soma a opiate???
2 answers • 22 Sep 2011
I am crying screaming hating,u name it,taper is getting really bad.cut all meds in 1/2 yesterday added 5 mgs valium with the 3 doses am mid day ...
5 answers • 13 Nov 2011
My pain management dr had me on Soma but the last time I went he was no longer with their clinic. The other drs in the clinic are no longer writing ...
4 answers • 1 Aug 2013